화학공학소재연구정보센터
Applied Mathematics and Optimization, Vol.63, No.1, 75-106, 2011
Second-order Optimality Conditions for Optimal Control of the Primitive Equations of the Ocean with Periodic Inputs
We investigate in this article the Pontryagin's maximum principle for control problem associated with the primitive equations (PEs) of the ocean with periodic inputs. We also derive a second-order sufficient condition for optimality. This work is closely related to Wang (SIAM J. Control Optim. 41(2):583-606, 2002) and He (Acta Math. Sci. Ser. B Engl. Ed. 26(4):729-734, 2006), in which the authors proved similar results for the three-dimensional Navier-Stokes (NS) systems.